# SDR 06FDEA03473

- Difficulty date: September 29, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 50,049 hours, 10,066 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING HFEC INSPECTION ON RIGHT WING TANK AT THE END OF   STRINGER 13 (UPPER STRINGER) AT APPROX XORS 577.  REPAIRED AS PER SRM 57-20-00.
